| Model Number |
6290 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator displayed yellow call doctor icon and also mentioned that it might come out the smell of smoke of the communicator.Furthermore the programmer will be replaced and returned for repair/analysis.No adverse patient effect was reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.Product not yet returned for analysis.